# SDR SWAA2022041283110

- Difficulty date: March 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2022-131622 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG# 111A6000 REV : ?;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG# 111A6000 REV : ? SEE INDIVIDUAL SING-OFF BELOW.;[04] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG# 111A6000 REV : ? SEE INDIVIDUAL SING-OFF BELOW. RII
